1. bookVolumen 18 (2010): Edición 1 (March 2010)
Detalles de la revista
License
Formato
Revista
eISSN
1898-9934
ISSN
1426-2630
Primera edición
09 Jun 2008
Calendario de la edición
4 veces al año
Idiomas
Inglés
Acceso abierto

Difference and Difference Quotient. Part III

Publicado en línea: 05 Jan 2011
Volumen & Edición: Volumen 18 (2010) - Edición 1 (March 2010)
Páginas: 57 - 64
Detalles de la revista
License
Formato
Revista
eISSN
1898-9934
ISSN
1426-2630
Primera edición
09 Jun 2008
Calendario de la edición
4 veces al año
Idiomas
Inglés

[1] Grzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41-46, 1990.Search in Google Scholar

[2] Czesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990.Search in Google Scholar

[3] Czesław Byliński. Some basic properties of sets. Formalized Mathematics, 1(1):47-53, 1990.Search in Google Scholar

[4] Krzysztof Hryniewiecki. Basic properties of real numbers. Formalized Mathematics, 1(1):35-40, 1990.Search in Google Scholar

[5] Jarosław Kotowicz. Real sequences and basic operations on them. Formalized Mathematics, 1(2):269-272, 1990.Search in Google Scholar

[6] Bo Li, Yan Zhang, and Xiquan Liang. Difference and difference quotient. Formalized Mathematics, 14(3):115-119, 2006, doi:10.2478/v10037-006-0014-z.10.2478/v10037-006-0014-zSearch in Google Scholar

[7] Beata Perkowska. Functional sequence from a domain to a domain. Formalized Mathematics, 3(1):17-21, 1992.Search in Google Scholar

[8] Konrad Raczkowski and Andrzej Nędzusiak. Series. Formalized Mathematics, 2(4):449-452, 1991.Search in Google Scholar

[9] Andrzej Trybulec and Czesław Byliński. Some properties of real numbers. Formalized Mathematics, 1(3):445-449, 1990.Search in Google Scholar

[10] Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.Search in Google Scholar

[11] Edmund Woronowicz. Relations defined on sets. Formalized Mathematics, 1(1):181-186, 1990.Search in Google Scholar

[12] Yuguang Yang and Yasunari Shidama. Trigonometric functions and existence of circle ratio. Formalized Mathematics, 7(2):255-263, 1998.Search in Google Scholar

Artículos recomendados de Trend MD

Planifique su conferencia remota con Sciendo